File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Generalization of hyperbolic perturbation solution for heteroclinic orbits of strongly nonlinear self-excited oscillator

TitleGeneralization of hyperbolic perturbation solution for heteroclinic orbits of strongly nonlinear self-excited oscillator
Authors
Issue Date2017
PublisherSage Publications Ltd. The Journal's web site is located at http://jvc.sagepub.com
Citation
Journal of Vibration and Control, 2017, v. 23 n. 19, p. 3071-3091 How to Cite?
AbstractA generalized hyperbolic perturbation method for heteroclinic solutions is presented for strongly nonlinear self-excited oscillators in the more general form of x⋅⋅+g(x)=ɛf(μ,x,x⋅)x··+g(x)=ɛf(μ,x,x·). The advantage of this work is that heteroclinic solutions for more complicated and strong nonlinearities can be analytically derived, and the previous hyperbolic perturbation solutions for Duffing type oscillator can be just regarded as a special case of the present method. The applications to cases with quadratic-cubic nonlinearities and with quintic-septic nonlinearities are presented. Comparisons with other methods are performed to assess the effectiveness of the present method.
Persistent Identifierhttp://hdl.handle.net/10722/243043
ISSN
2017 Impact Factor: 2.197
2015 SCImago Journal Rankings: 0.667
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChen, YY-
dc.contributor.authorYan, L-
dc.contributor.authorSu, KL-
dc.contributor.authorLiu, B-
dc.date.accessioned2017-08-25T02:49:09Z-
dc.date.available2017-08-25T02:49:09Z-
dc.date.issued2017-
dc.identifier.citationJournal of Vibration and Control, 2017, v. 23 n. 19, p. 3071-3091-
dc.identifier.issn1077-5463-
dc.identifier.urihttp://hdl.handle.net/10722/243043-
dc.description.abstractA generalized hyperbolic perturbation method for heteroclinic solutions is presented for strongly nonlinear self-excited oscillators in the more general form of x⋅⋅+g(x)=ɛf(μ,x,x⋅)x··+g(x)=ɛf(μ,x,x·). The advantage of this work is that heteroclinic solutions for more complicated and strong nonlinearities can be analytically derived, and the previous hyperbolic perturbation solutions for Duffing type oscillator can be just regarded as a special case of the present method. The applications to cases with quadratic-cubic nonlinearities and with quintic-septic nonlinearities are presented. Comparisons with other methods are performed to assess the effectiveness of the present method.-
dc.languageeng-
dc.publisherSage Publications Ltd. The Journal's web site is located at http://jvc.sagepub.com-
dc.relation.ispartofJournal of Vibration and Control-
dc.rightsJournal of Vibration and Control. Copyright © Sage Publications Ltd.-
dc.titleGeneralization of hyperbolic perturbation solution for heteroclinic orbits of strongly nonlinear self-excited oscillator-
dc.typeArticle-
dc.identifier.emailYan, L: ylw21@hku.hk-
dc.identifier.emailSu, KL: klsu@hkucc.hku.hk-
dc.identifier.authoritySu, KL=rp00072-
dc.description.naturepostprint-
dc.identifier.doi10.1177/1077546315573915-
dc.identifier.hkuros274156-
dc.identifier.volume23-
dc.identifier.issue19-
dc.identifier.spage3071-
dc.identifier.epage3091-
dc.identifier.isiWOS:000413748500002-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats